# SDR AALA201711279035

- Difficulty date: November 25, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 13,783 hours, 2,838 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 8AC FWD AND AFT EMERGENCY ESCAPE PATH LIGHTS INOPERABLE SLAVED IN NEW LIGHT ASSEMBLY, NO FIX PER MM 25-26-77. RECONNECTED LOOSE CONNECTER 7260 VC7 PER WDM 33-51-04. GOOD OPERATIONAL CHECK AT 8AC.
